Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 153, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 14, 2012, 5:56 PM CDT for 4 counties in Texas. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 5:56 PM CDT (22:56 UTC)
- Expired
- Jun 14, 2012, 7:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Deaf Smith County, TX, Oldham County, TX, Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 22 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 6:01 PM CDT | HAIL 0.88 | 6 S Wildorado, TX | RELAYED BY NSSL |
| Jun 14, 6:06 PM CDT | HAIL 1 | 3 Ese Wildorado, TX | RELAYED BY NSSL |
| Jun 14, 6:11 PM CDT | HAIL 1 | 3 E Wildorado, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 14, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 10.9 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2681 J/kg
- Mixed-layer CIN
- -214 J/kg
- Mixed-layer LCL
- 1059 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 377 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
244
WUUS54 KAMA 142256
SVRAMA
TXC117-359-375-381-150000-
/O.NEW.KAMA.SV.W.0153.120614T2256Z-120615T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
556 PM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS
SOUTHEASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS
POTTER COUNTY IN THE PANHANDLE OF TEXAS
RANDALL COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 700 PM CDT
* AT 552 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF
BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
WILDORADO TO BUSHLAND TO 9 MILES SOUTH OF CANYON...OR ALONG A LINE
EXTENDING FROM 14 MILES NORTHEAST OF VEGA TO 13 MILES WEST OF
AMARILLO TO 9 MILES SOUTH OF CANYON...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
PALO DURO CANYON...
LAKE TANGLEWOOD...
CANYON...
AMARILLO...
BUSHLAND...
VALLEY DE ORO...
UMBARGER...
WILDORADO...
BUFFALO LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3560 10182 3544 10164 3489 10165 3475 10204
3505 10226 3532 10243
TIME...MOT...LOC 2256Z 231DEG 26KT 3534 10218 3520 10201
3487 10193
$$
KB4 follow-up statements
209
WWUS54 KAMA 142310
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
610 PM CDT THU JUN 14 2012
TXC117-359-375-381-150000-
/O.CON.KAMA.SV.W.0153.000000T0000Z-120615T0000Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
610 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR RANDALL...POTTER...SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF
SMITH COUNTIES...
AT 609 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF VALLEY
DE ORO TO 7 MILES WEST OF AMARILLO TO 9 MILES SOUTHEAST OF CANYON...
OR ALONG A LINE EXTENDING FROM 18 MILES NORTHEAST OF VEGA TO 7 MILES
WEST OF AMARILLO TO 9 MILES SOUTHEAST OF CANYON...MOVING NORTHEAST AT
30 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO AMARILLO...
CANYON AND TIMBERCREEK CANYON.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3560 10182 3544 10164 3489 10165 3475 10204
3505 10226 3532 10243
TIME...MOT...LOC 2309Z 231DEG 26KT 3539 10213 3519 10192
3488 10183
$$
KB528
WWUS54 KAMA 142324
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
624 PM CDT THU JUN 14 2012
TXC117-359-375-381-150000-
/O.CON.KAMA.SV.W.0153.000000T0000Z-120615T0000Z/
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
624 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR RANDALL...POTTER...SOUTHEASTERN OLDHAM AND NORTHEASTERN DEAF
SMITH COUNTIES...
AT 621 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM VALLEY DE ORO TO AMARILLO TO
6 MILES SOUTHWEST OF PALO DURO CANYON...OR ALONG A LINE EXTENDING
FROM 21 MILES NORTHWEST OF AMARILLO TO AMARILLO TO 13 MILES SOUTHEAST
OF CANYON...MOVING NORTHEAST AT 30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL 3 MILES EAST
OF WILDORADO.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3560 10182 3544 10164 3489 10165 3475 10204
3505 10226 3532 10243
TIME...MOT...LOC 2321Z 231DEG 26KT 3542 10207 3522 10186
3488 10172
$$
KB588
WWUS54 KAMA 142345
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
645 PM CDT THU JUN 14 2012
TXC117-359-142352-
/O.CAN.KAMA.SV.W.0153.000000T0000Z-120615T0000Z/
DEAF SMITH TX-OLDHAM TX-
645 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OLDHAM AND
NORTHEASTERN DEAF SMITH COUNTIES IS CANCELLED...
AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD MOVED
OUT OF OLDHAM AND DEAF SMITH COUNTIES. THEREFORE THE SEVERE
THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3480 10191 3513 10203 3545 10214 3560 10182
3544 10164 3489 10165
TIME...MOT...LOC 2342Z 231DEG 26KT 3553 10192 3527 10174
3491 10163
$$
TXC375-381-150000-
/O.CON.KAMA.SV.W.0153.000000T0000Z-120615T0000Z/
POTTER TX-RANDALL TX-
645 PM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR EASTERN RANDALL AND POTTER COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF VALLEY
DE ORO TO AMARILLO TO PALO DURO CANYON...OR ALONG A LINE EXTENDING
FROM 23 MILES NORTH OF AMARILLO TO AMARILLO TO 16 MILES EAST OF
CANYON...MOVING NORTHEAST AT 30 MPH.
THE LARGEST HAIL WITH THIS STORM IS EXPECTED TO REMAIN NORTH OF
AMARILLO...AND WILL PASS EAST ACROSS HIGHWAY 287 BETWEEN AMARILLO
AND MASTERSON.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3480 10191 3513 10203 3545 10214 3560 10182
3544 10164 3489 10165
TIME...MOT...LOC 2342Z 231DEG 26KT 3553 10192 3527 10174
3491 10163
$$
KB956
WWUS54 KAMA 150001
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
701 PM CDT THU JUN 14 2012
TXC375-381-150008-
/O.EXP.KAMA.SV.W.0153.000000T0000Z-120615T0000Z/
POTTER TX-RANDALL TX-
701 PM CDT THU JUN 14 2012
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN RANDALL AND POTTER
COUNTIES WILL EXPIRE AT 700 PM CDT...
AT 658 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD WEAKENED.
THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
WIND GUSTS TO AROUND 50 MPH WILL REMAIN POSSIBLE AS THE STORMS
CONTINUE TO DISSIPATE. SMALL HAIL WILL ALSO BE POSSIBLE ALONG
HIGHWAY 287 BETWEEN AMARILLO AND MASTERSON.
LAT...LON 3480 10191 3513 10203 3545 10214 3560 10182
3544 10164 3489 10165
TIME...MOT...LOC 2358Z 231DEG 26KT 3560 10181 3534 10163
3498 10152
$$
KBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 4:50 PM CDT, 1 hour 6 minutes earlier.
Area forecast discussion, Jun 14, 4:50 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AMARILLO TX 450 PM CDT THU JUN 14 2012 .DISCUSSION... OF PRIMARY CONCERN THIS EVENING...AS OF 4 PM THUNDERSTORMS HAD BEGUN TO DEVELOP ALONG A COLD FRONT NEAR THE WESTERN OKLAHOMA PANHANDLE...AND ALSO ALONG A DRYLINE IN THE WESTERN TEXAS PANHANDLE. THIS THUNDERSTORM ACTIVITY IS EXPECTED TO INCREASE AND SPREAD EAST THROUGH TONIGHT AS AN UPPER LEVEL SHORTWAVE MOVES ACROSS THE PANHANDLES. SOME OF THESE THUNDERSTORMS WILL BE STRONG TO SEVERE. FRIDAY THROUGH SATURDAY...MOSTLY ZONAL FLOW ACROSS THE US WILL BEGIN TO DESTABILIZE...WITH AN UPPER LEVEL LOW CUTTING OFF OVER THE DESERT SOUTHWEST AND RETROGRADING OVER THE PACIFIC. WARM TEMPERATURES AND A SLIGHT CHANCE FOR THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES. A COLD FRONT SHOULD EDGE INTO THE WESTERN OKLAHOMA AND NORTHWESTERN TEXAS PANHANDLES SATURDAY NIGHT...BRINGING A CHANCE OF SHOWERS AND THUNDERSTORMS ONCE AGAIN TO THAT AREA. SUNDAY THROUGH WEDNESDAY...THE COLD FRONT WILL PULL NORTHWARD DURING THE DAY ON SUNDAY...AS LEE SIDE CYCLOGENESIS STRENGTHENS. CONTINUED TO KEEP MAX TEMPS ABOVE GUIDANCE INTO EARLY NEXT WEEK AS SOUTHERLY WINDS AND A BUILDING UPPER LEVEL RIDGE ALLOW FOR TEMPERATURES TO REACH INTO THE UPPER 90S AND LOWER 100S. NO MENTIONABLE POPS AT THIS TIME. WEDNESDAY NIGHT INTO FRIDAY...A DEVELOPING SURFACE LOW PRESSURE SYSTEM IN THE LEE OF THE ROCKIES SHOULD PULL A COLD FRONT INTO AT LEAST THE FAR NORTHWEST PANHANDLES WEDNESDAY NIGHT. MODELS DISAGREE SLIGHTLY AS TO HOW STRONG THIS FRONT WILL BE...SO DECIDED TO GO WITH THE STRONGER GFS. DID NOT INTRODUCE POPS AT THIS TIME AS CONFIDENCE IS LOW...THOUGH SOME SHOWERS AND THUNDERSTORMS MAY DEVELOP ALONG THE FRONT IF IT STALLS ACROSS THE AREA ON THURSDAY. NF && .FIRE WEATHER... DESPITE RELATIVE HUMIDITIES DROPPING BELOW 20 PERCENT ACROSS WESTERN PORTIONS OF THE PANHANDLES DURING THE AFTERNOONS THROUGH TUESDAY...20 FOOT WIND SPEEDS SHOULD BE LESS THAN 15 MPH DURING THE AFTERNOONS. ALSO...RECENT AND EXPECTED RAINFALL HAS KEPT FUEL MOISTURE HIGHER AND FIRE DANGER RATINGS AT LOW TO MODERATE ACROSS THE PANHANDLES. && .PRELIMINARY POINT TEMPS/POPS... AMARILLO TX 65 94 65 93 65 / 30 20 20 20 10 BEAVER OK 68 95 66 96 65 / 40 20 20 20 20 BOISE CITY OK 61 91 62 92 64 / 30 20 20 30 30 BORGER TX 69 96 69 96 68 / 30 20 20 20 20 BOYS RANCH TX 64 99 66 96 67 / 30 20 20 20 20 CANYON TX 64 95 65 94 63 / 30 20 20 20 10 CLARENDON TX 67 94 67 93 68 / 20 20 20 10 10 DALHART TX 62 97 61 93 63 / 30 20 20 20 30 GUYMON OK 65 95 66 95 65 / 30 20 20 20 30 HEREFORD TX 63 96 65 92 61 / 30 20 20 20 10 LIPSCOMB TX 70 94 69 95 66 / 30 20 20 20 20 PAMPA TX 66 95 66 92 67 / 20 20 20 20 20 SHAMROCK TX 68 94 68 92 67 / 20 20 20 10 10 WELLINGTON TX 68 96 68 94 69 / 20 20 20 10 10 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 03/06
Hazardous weather outlook, Jun 14, 4:02 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 402 PM CDT THU JUN 14 2012 OKZ001>003-TXZ001>020-150915- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 402 PM CDT THU JUN 14 2012 A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM CDT FOR THE ENTIRE TEXAS AND OKLAHOMA PANHANDLES. THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON THROUGH TONIGHT. LARGE HAIL TO THE SIZE OF BASEBALLS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAINFALL MAY CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. MOSTLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES FRIDAY AND SATURDAY. WHILE ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME...A FEW STORMS MAY BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN DURING THIS PERIOD MAY ALSO CAUSE LOCALIZED FLOODING OR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON THROUGH TONIGHT ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHEASTERN TEXAS PANHANDLE. LIMITED SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON FRIDAY AND SATURDAY ACROSS THE PANHANDLES. NF
In the hours before
Special weather statement, Jun 14, 3:14 PM CDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 314 PM CDT THU JUN 14 2012 OKZ001-142100- CIMARRON OK- 314 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT FOR CIMARRON COUNTY. AT 311 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 3 MILES NORTH OF KENTON...OR ABOUT 29 MILES NORTHWEST OF BOISE CITY...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES. JC
Special weather statement, Jun 14, 4:53 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 453 PM CDT THU JUN 14 2012 TXZ016-017-142245- DEAF SMITH TX-RANDALL TX- 453 PM CDT THU JUN 14 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR RANDALL AND DEAF SMITH COUNTIES. AT 449 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 5 MILES EAST OF HEREFORD...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED. KB
Local storm report, Jun 14, 5:07 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 1 E HEREFORD 34.82N 102.38W
06/14/2012 M1.00 INCH DEAF SMITH TX FIRE DEPT/RESCUE
&&
EVENT NUMBER AMA1200528
FENNERLocal storm report, Jun 14, 5:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
545 PM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 1 E HEREFORD 34.82N 102.38W
06/14/2012 M1.25 INCH DEAF SMITH TX EMERGENCY MNGR
&&
EVENT NUMBER AMA1200529
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 5:02 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 58 min |
| Jun 14, 5:33 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter, Randall | 57 min |
| Jun 14, 6:29 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.